# SDR 03251500

- Difficulty date: September 8, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N500FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3197
- Aircraft time: 3,368 hours, 3,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321473
- Part serial: 2725
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION THE EMERGENCY TRACK LIGHTING WAS FOUND INOPERATIVE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
